MAUDE Adverse Event Report: Respironics, Inc. TRILOGY EVO, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

Respironics, Inc. TRILOGY EVO, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number RJP2110X16B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2026
Type of Reportable Event Death
Event or Problem Description
It was reported by the (b)(6) that the patient died on (b)(6) 2026 after a trilogy evo device had been on standby for about an hour.The patient had reportedly been using the mask for 24 hours, and it was reported that the patient became unresponsive at around 16:55.The patient was already unresponsive when the ambulance crew arrived.It was reportedly determined that transportation was not necessary, and the patient was pronounced deceased at the scene.As the death was confirmed by emergency medical personnel, the cause of death and the estimated time of death were still under investigation.Upon review of the trend data from the police, the waveform was interrupted approximately from 15:50 to 16:45.Since there was a period in which no waveform was recorded in the trend data, it is presumed that the patient may not have received ventilation for approximately one hour, which may have contributed to the death.Regarding the device, it was reported that the case was being handled as a police matter and that the device would also be examined at the police station.Therefore, it was unclear when the device could be returned to philips.According to the detective's impression, the device itself did not appear to have a problem, and it seemed more likely that the device had been placed in standby mode by someone.As for the cause of death and other related details, the investigation by the police is reportedly still ongoing.Should new device evaluation information be received, a follow-up report will be filed.

Brand Name
TRILOGY EVO, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50143901
Report Number2518422-2026-041029
Device Sequence Number13426097
Product Code CBK
UDI-Device Identifier00606959051973
UDI-Public(01)00606959051973
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRJP2110X16B
Device Catalogue NumberRJP2110X16B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale